# SDR IPXA2023112705282

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: SRM5360710I1149N
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: R/H WTB T-CHORDS STA 1240 FOUND EXFOLIATED CORROSION, BETWEEN RBL 57.50 TO RBL 63. INSTALLED NEW T-CHORD AND 4 E/A PLATES I.A.W SRM 51-40-02-0G.- REVIEWED
